Hi BG

sheriden
By sheriden Latest Reply 2011-10-13 00:01:24 -0500
Started 2011-10-03 01:15:58 -0500

I just had a 375 BG two hr. after dinner naever have I been neer this hi. I hope someone is on who can tell me if I will be ok or what should I do? I always have stayed below 200 right at it but this is way over. Please Help let me know what to do If you are on now.


4 replies

annesmith
annesmith 2011-10-13 00:01:24 -0500 Report

HI…my average 2 hour readings are always extremely high. Have you tried lemon juice? I know, it sounds crazy, but, one time my 2 hour reading was HI, as in , it was in the 600s, and it would not come down for the life of me…I drank lemon juice—no sugar added, though, and it finally came down to 330. If it would bother your stomach, though, DON'T do this. My average 2 hours readings are in the 200s, 300, and 400s…write me back!! ANNE

AuntieM234
AuntieM234 2011-10-03 06:46:48 -0500 Report

I'm sorry I didn't see this sooner, dear friend. That BG number IS pretty high. Do you have medication? I know that you're having some financial difficulty right now. If you do maybe you should check with the Dr to see if he/she wants you to take an extra pill. What you really need to do, though, is eat protein, drink lots of water, and try to get in some exercise. If you can eat eggs, they are a good source of protein. I don't know what food you have, but anything with high protein in it is good.

sheriden
sheriden 2011-10-05 00:21:20 -0500 Report

Thanks for replying. I am having just crazy numbers and checking with my doc tomarow. I take to actos and one onglysia. I never had highs like this and have been scared my daughter caled ER in Casper as I was there and they said not to wory call my doc when I got home so will call tomarow. I have not been able to keep much protine down. I can eat little cheese and maybe boild egg, no meet stays down and penut butter makes me sick to smell it. So that may be part of the problem, this has never hap, eather. And as far as watter the very day it went so high I had drank 3/4 gal of watter in a hour I was so thirsty and had been drinking befor that I just thought I would dir of thirst. Again thank you so mych for your input this was and is a scary one for me.

AuntieM234
AuntieM234 2011-10-05 04:56:30 -0500 Report

I hope you read this before you go to the Doctor. I'm pleased you are going to see him. In my opinion, you should ask him about Actos and the class action lawsuit that has been brought against them and Avandia. Some people are claiming that they've suffered heart attacks and strokes because of taking one or both of these medicines. Obviously, we can't know if it is true, but I believe I would want to have my medication changed.
Thank you for your reply. Please keep me posted after you see or talk to your Doctor. Thanks! ;-) Mara

Next Discussion: High BG »